# SDR AALA2020030649021

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 77,267 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY LIGHT INOPERABLE AT SEAT 4H. MAINTENANCE REPLACED LIGHT AT 4H PER CMM 25-25-71 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
